# SDR GLBA2014021200379

- Difficulty date: February 11, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 42,890 hours, 50,535 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX FOUND A CRACK IN THE RT WING INBD RIB FLANGE & DOUBLER AT JUNCTION WITH THE WING SPAR, RADIATES FROM THE OTBD EDGE OF THE FLANGE & DOUBLER INWARD TOWARD THE FLANGE BEND RADIUS, 1 INCH IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-57-001.
